# SDR AAL2002F00026

- Difficulty date: April 20, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- Engine: Pwa JT8D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION IN NR 3 SEAT TRACK, STA 1294.  CUT OUT CORRODED AREA, INSTALLED REPAIR PLUG IAW SRM.
